# SDR FDEA201612284571

- Difficulty date: December 28, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 78,365 hours, 18,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ELECTRIC SWITCH IS INOPERATIVE.  REMOVED AND REPLACED THE FWD CABIN DOOR ACTUATOR CONTROL RELAY (R2-177) IAW AMM 20-00-00-0. PERFORMED A SATISFACTORY OPERATIONAL TEST IAW AMM 52-11-02-5.
